# SDR FDEA201009063302

- Difficulty date: September 6, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 113N169728
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E FIXED PANEL, PANEL SUPPORT BEAM ATTACHING BRACKET TO PANEL FOUND CRACKED AT WS 220 NEAR OTBD SIDE OF AFT LANDING TRUNNION  FITTING.    EVALUATE AND RECTIFY. RT WING T/E FIXED PANEL, PANEL SUPPORT BEAM ATTACHING CRACKED BRACKET REPLACED BY FABRICATION IAW DWG 113N1697 SHT 1 REV D AND INSTALLED IAW SRM 51-40-02 REV 100.  REPAIR IS CLASSIFIED  MINOR AS IAW GMM 6-2-100 CRITERIA.
